Journal of the Mathematical Society of Japan

Multilinear version of reversed Hölder inequality and its applications to multilinear Calderón-Zygmund operators

Qingying XUE and Jingquan YAN

Full-text: Open access

Abstract

In this paper, we give a natural, and generalized reverse Hölder inequality, which says that if $\omega_{i}\in A_\infty$, then for every cube $Q$, \begin{equation} \int_Q\prod_{i =1}^m{\omega_i}^{\theta_i} \geq \prod_{i = 1}^m \left( \frac{\int_Q{\omega_i}}{[\omega_i]_{A_\infty}} \right)^{\theta_i}, \end{equation} where $\sum_{i=1}^m\theta_{i}=1$, $0\leq\theta_i\leq1$.

As a consequence, we get a more general inequality, which can be viewed as an extension of the reverse Jensen inequality in the theory of weighted inequalities. Based on this inequality (0.1), we then give some results concerning multilinear Calderón-Zygmund operators and maximal operators on weighted Hardy spaces, which improve some known results significantly.

Article information

Source
J. Math. Soc. Japan, Volume 64, Number 4 (2012), 1053-1069.

Dates
First available in Project Euclid: 29 October 2012

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1351516768

Digital Object Identifier
doi:10.2969/jmsj/06441053

Mathematical Reviews number (MathSciNet)
MR2998916

Zentralblatt MATH identifier
1263.47012

Subjects
Primary: 47A30: Norms (inequalities, more than one norm, etc.)
Secondary: 42B20: Singular and oscillatory integrals (Calderón-Zygmund, etc.)

Keywords
reverse Hölder inequality multilinear Calderón-Zygmund operator multiple weights $A_{¥vec{p}}$ weighted Hardy type spaces

Citation

XUE, Qingying; YAN, Jingquan. Multilinear version of reversed Hölder inequality and its applications to multilinear Calderón-Zygmund operators. J. Math. Soc. Japan 64 (2012), no. 4, 1053--1069. doi:10.2969/jmsj/06441053. https://projecteuclid.org/euclid.jmsj/1351516768


Export citation

References

  • S. M. Buckley, Estimates for operator norms on weighted spaces and reverse Jensen inequalities, Trans. Amer. Math. Soc., 340 (1993), 253–272.
  • R. R. Coifman and C. Fefferman, Weighted norm inequalities for maximal functions and singular integrals, Studia Math., 51 (1974), 241–250.
  • D. Cruz-Uribe and C. J. Neugebauer, The structure of the reverse Hölder classes, Trans. Amer. Math. Soc., 347 (1995), 2941–2960.
  • J. García-Cuerva, Weighted $H^p$ spaces, Dissertation Math., 162 (1979), 1–63.
  • J. García-Cuerva and J. L. Rubio de Francia, Weighted Norm Inequalities and Related Topics, North-Holland Math. Studies, 116, North-Holland, Amsterdam, 1985.
  • L. Grafakos, Classic and Modern Fourier Analysis, Prentice Hall, New Jersey, 2004.
  • L. Grafakos and N. Kalton, Multilinear Calderón-Zygmund operators on Hardy spaces, Collect. Math., 52 (2001), 169–179.
  • L. Grafakos and R. H. Torres, Multilinear Calderón-Zygmund theory, Adv. Math., 165 (2002), 124–164.
  • L. Grafakos and R. H. Torres, Maximal operator and weighted norm inequalities for multilinear singular integrals, Indiana Univ. Math. J., 51 (2002), 1261–1276.
  • A. K. Lerner, S. Ombrosi, C. Pérez, R. H. Torres and R. Trujillo-González, New maximal functions and multiple weights for the multilinear Calderón-Zygmund theory, Adv. Math., 220 (2009), 1222–1264.
  • W. Li, Q. Xue and K. Yabuta, Multilinear Calderón-Zygmund operators on weighted Hardy spaces, Studia Math., 199 (2010), 1–16.
  • W. Li, Q. Xue and K. Yabuta, Maximal operator for multilinear Calderón-Zygmund singular integral operators on weighted Hardy spaces, J. Math. Anal. Appl., 373 (2011), 384–392.
  • J.-O. Stromberg and A. Torchinsky, Weighted Hardy Spaces, Lecture Notes in Math., 1381, Springer-Verlag, Berlin, 1989.